Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the dimension of injective Banach spaces
HTML articles powered by AMS MathViewer

by S. Argyros PDF
Proc. Amer. Math. Soc. 78 (1980), 267-268 Request permission

Abstract:

The purpose of this note is to give an affirmative answer, assuming the generalized continuum hypothesis, to a problem of H. Rosenthal on the cardinality of the dimension on injective Banach spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B99, 04A30
  • Retrieve articles in all journals with MSC: 46B99, 04A30
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 267-268
  • MSC: Primary 46B99; Secondary 04A30
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0550510-9
  • MathSciNet review: 550510